Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By chiefsboy1974
tramadol withdrawl
  1. #1
    josh88121 is offline New Member
    Join Date
    Dec 2013
    Posts
    2

    Default tramadol withdrawl

    I have been withdrawing from tramadol it's day 20 when will the anxiety stop please help

  2. #2
    chiefsboy1974 is offline New Member
    Join Date
    Jan 2014
    Posts
    1

    Default

    Hey Josh, i am in the same boat here myself, ive taken tramadol for about 2+ years for pain and i finally had surgery but after a few weeks from surgery my Dr. stopped my RX because tramadol isnt addictave (RIGHT) it is day 5 for me and ive had about 6 hrs sleep in those days, ive also had the anxiety and depression and ive found that a long walk along with a good multivitamin and several hot hot hot as hot as you can stand it bathes each day really help, the chemicals your brain releases during a workout and hot bath really help alot, you will still feel some anxiousness but it does help, i drink gatorade and use computer games to keep my mind off bad thoughts, (sorry forgot to say this is my second and last time for kicking tramadol) The bottom line is it takes different lengths of time for everyone but dont give up, your mind and thoughts will equal back out to normal, ,,,,,,,god bless and i wish you a speedy balance of recovery, ill say a prayer for you ---Jason
    Iwantoff2013 likes this.

  3. #3
    Anonymous Guest

    Default tramadol withdrawal

    Remember, the degree of severity depends on various factors such as dosage duration and the way the individual's responds to the medicine. Some people will go through withdrawal symptoms of tramadol for a few days while others might feel them for mothns. In such cases it is always better to meet a doctor in an effort to make the symptoms more tolerable.
    Last edited by Anonymous; 01-09-2014 at 04:13 AM. Reason: forgot to mention the recipient

  4. #4
    mac campbell is offline New Member
    Join Date
    Aug 2014
    Posts
    1

    Default

    it's now 11:30 sat night. i took my last 100mg of tramadol at 4:00am friday morning. normally i would have taken another 100mg around 7:30pm but my refill didn't arrive. i was able to get perhaps 2 hours of sleep friday night and finally got out of bed around 3am,exhausted. tried to lay down this afternoon but no dice no sleep. went to bed at 8pm tossed and turned, legs pumping and arms flailing round and got back up at 10pm. that's when it hit me what was happening.4 years ago i went through the same thing as i withdrew from oxycodone for chronic pain from arthritis, back problems and deformed feet. my doctor was unaffordable due to being laid off and when i was finally able to see a new doc (VA) i told her no oxycodone! she said tramadol, non-narcotic/nonaddictive. yeah right! sadly to say when my script finally shows up, hopefully monday, i will happily strart back up on them as i need something to manage my pain and OTC drugs won't do it, tried. at 58 what else can i do. thank you and god bless

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22